# SDR 2001F00152

- Difficulty date: June 12, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N506TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: 9201A01
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GROUND AUXILIARY FAULT LIGHT REMAINED ON AFTER TAKEOFF AND DURING CLIMB.  AIRCRAFT LANDED NORMAL.  REMOVED AND REPLACED AUXILIARY VALVE ACTUATOR IAW 21-31-17.  OPS CHECKED GOOD.  CLEAR DMI NR 1879.  AIRCRAFT RETURNED TO SERVICE.  (M)
